Journal of Applied Mathematics

The Effect of Time Delay on Dynamical Behavior in an Ecoepidemiological Model

Changjin Xu and Yusen Wu

Full-text: Open access

Abstract

A delayed predator-prey model with disease in the prey is investigated. The conditions for the local stability and the existence of Hopf bifurcation at the positive equilibrium of the system are derived. The effect of the two different time delays on the dynamical behavior has been given. Numerical simulations are performed to illustrate the theoretical analysis. Finally, the main conclusions are drawn.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 286961, 18 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1365174319

Digital Object Identifier
doi:10.1155/2012/286961

Mathematical Reviews number (MathSciNet)
MR3005173

Zentralblatt MATH identifier
1263.92055

Citation

Xu, Changjin; Wu, Yusen. The Effect of Time Delay on Dynamical Behavior in an Ecoepidemiological Model. J. Appl. Math. 2012 (2012), Article ID 286961, 18 pages. doi:10.1155/2012/286961. https://projecteuclid.org/euclid.jam/1365174319


Export citation